MathSciNet Relay Station
MathSciNet bibliographic data
MR1057941 (91m:34007) 34A20 (30D35 34C10)
Brüggemann, Franz On solutions of linear differential equations with real zeros; proof of a conjecture of Hellerstein and Rossi. Proc. Amer. Math. Soc. 113 (1991), no. 2, 371–379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement